Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
RabC

Flushed Face...Does it go away?

Recommended Posts

Hi, I have been on roaccutane for 8 months (40mg per day) and now I am getting a really flushed face, especially on my cheeks. If i go in a warm rom or get nervous, it is really bad. Everyone thinks I have sun burn...even though its always cloudy!

I was wondering if anyone else has had this and if they found that it went away when they stopped taking the tane?

Can anyone suggest anything I can get from the pharmacist to reduce the flushing / redness?

Apart from the 'red face' its so far so good!!

Thanks

Rob

Share this post


Link to post
Share on other sites

hi i have the same problem and i think im nearly coming to 3 months. It's really embarrassing coz i never used to go red, sumtimes i just wish i wore a mask untill the treatment ends. people say im red and i try to calm down but find it doesnt do anything. Unfortunately i think it stops after the treatment, meanwhile the best way to control it is to hold your head down and dont think of anything...i dont know whether it works but i think i does...

Share this post


Link to post
Share on other sites

I have the exact same problem. When peeple comment on it, I just laugh. Sometimes they think I've been drinking because I tend to flush quite a bit when I drink (it's in my Asian genes).. Anyway, I use 100% Aloe Vera Jel on my face overnight and that seems to help. Becarefule not to get it too close to your eyes because it gives a burning sensation. Also make sure you are not allergic to it because some people have had reactions to it.

Share this post


Link to post
Share on other sites

Have any of you checked with your derms to see if there's a possibility that it is the beginnings of Rosacea?

dsal

Share this post


Link to post
Share on other sites
Have any of you checked with your derms to see if there's a possibility that it is the beginnings of Rosacea?

dsal

Share this post


Link to post
Share on other sites
Have any of you checked with your derms to see if there's a possibility that it is the beginnings of Rosacea?

dsal

No havent checked with derm, i just thought it was a side effect of the tane...i suppose i fit was the beginning of rosacea, then it would mean another cream or something. The funny thing is, I was reading that accutane is used to treat people with rosacea...and obviously it may cause it aswell!

Share this post


Link to post
Share on other sites
Have any of you checked with your derms to see if there's a possibility that it is the beginnings of Rosacea?

dsal

No havent checked with derm, i just thought it was a side effect of the tane...i suppose i fit was the beginning of rosacea, then it would mean another cream or something. The funny thing is, I was reading that accutane is used to treat people with rosacea...and obviously it may cause it aswell!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×